Part 2 of the weekend Cabral #HouseCall is here and I'm looking forward to answering 3 more of your questions today!
Here are our next community questions up to be answered:
Dee: Hi Stephen.. greetings from Ireland! In the past month I have stopped taking birth control pills, I was on it for a very long time (15yrs) I'm eating great, exercising, sleeping and generally feeling really well but my skin is going a little haywire!! Especially along my jawline which I understand is linked to hormones. My question is this.. is there anything I can do to help it calm down? The only supplements I take are Cod Liver Oil and a probiotic... I'd really love your advice! Thanks in advance.. you're an inspiration! Dee x
Edith: Hi Dr. Cabral, Do you have any thoughts about long term use of adderal on the brain? I have both ADHD and stage 3 adrenal fatigue per my Naturopath. I have asked my psychiatrist if ADderal is bad for adrenal Fatigue and he laughed and said adrenal fatigue doesn't even exist. What are your thoughts? I know I need to stop but I rely on it for energy.
Vivek: Thanks Dr. Cabral, for all your help!! I have been on quite the journey making a lot of progress with many aspects of my health but feel there are things I can still improve on. I have worked with many functional doctors, naturopaths, metabolic nutritionists and done elaborate tests and protocols. I have been noticing my liver area and sometimes the left side under my rib cage feel tender/ feeling heavy. I still have some skin itchiness and rashes/irritation, minor hair loss in patches/ eyebrows, and hands get hot/cold as well as chills in my body/feet in the evening. There is a tongue coating, and stale breath at times, I also had elevated liver enzymes and SIBO, and have a feeling that that my gut health is a result of my liver health.
Thank you for tuning in to the Q&A and all the tips thrown in along the way!
- - -
- - -
Get Your Question Answered: